# SDR VNAA20250108015

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9, BETWEEN FS485-FS581.00 IS GOUGED IN MULTIPLE PLACES.  REMOVED SEAT TRACK P/N SH670-33426-1 RBL9 FS349-FS48 IAW CRJ700 AMM 53-00-49-000-801-A03, NEW SEAT TRACK P/N SH670-33426-1 RBL9 FS485-FS581 HAS BEEN INSTALLED IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A03).
